Home > Research > Publications & Outputs > Construction of some quantum stochastic operato...

Electronic data


Text available via DOI:

View graph of relations

Construction of some quantum stochastic operator cocycles by the semigroup method.

Research output: Contribution to journal › Journal article

<mark>Journal publication date</mark>11/2006
<mark>Journal</mark>Proceedings of the Indian Academy of Sciences (Mathematical Sciences)
Issue number4 Issu
Number of pages11
Pages (from-to)519-529
<mark>Original language</mark>English


A new method for the construction of Fock-adapted operator Markovian cocycles is outlined, and its use is illustrated by application to a number of examples arising in physics and probability. The construction uses the Trotter-Kato Theorem and a recent characterisation of such cocycles in terms of an associated family of contraction semigroups.

Bibliographic note

The original publication is available at www.springerlink.com